# SDR AALA201811208005

- Difficulty date: November 16, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 5,520 hours, 2,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY ACCUMULATOR BOTTLE WAS LOW,  1000 PSI.  MAINTENANCE SERVICED THE BOTTLE IAW AMM 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
